Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SWEATING AND ANTIDEPRESSANTS winterbluez

Posted by delna on July 27, 2004, at 8:39:33

In reply to SWEATING AND ANTIDEPRESSANTS, posted by winterbluez on July 22, 2004, at 18:51:08

Hi
I totally relate to your problem. I have just started taking an anticholinergic medication that is actually for gastric problems but decreases sweating too as a side effect.
I have been on a board for excessive sweating (hyperhidrois) and many report good results with this class of medications.
I am posting a link which gives some info. about drug treatments...

http://www.excessivesweating.org/pharma.html

Also will keep u updated on my progress with the med.....fingers crossed
D

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:delna thread:369130
URL: http://www.dr-bob.org/babble/20040724/msgs/371092.html